# SDR USAASB98179

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P181
- Condition: Failed
- Location: Nr 1
- Part time: 2,057 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 921 - ON CLIMB-OUT FROM BOS, THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  ENGINE WAS BROUGHT BACK TO IDLE AND AN EMERGENCY WAS DECLARED.  FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS SHUT DOWN AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL FILTER (P/N 056306-06).  NO CONTAMINATION WAS FOUND.  REMOVED AND REPLACED THE NR 1 ENGINE OIL FILTER BYPASS SWITCH.  RAN ENGINE.  OPS CHECK AND LEAK CHECK GOOD.  (X)
